# SDR CALA2022101002752

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 72,217 hours, 28,800 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: D5348004320500
- Condition: Corroded
- Location: Rh Aft Dr/ Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH AFT PAX DOOR SILL BEAM AT FR.68 (A3NB-53-3-6222) SEQ#932 ZONE:200. LTPR NR0050011818030010 PERFORMED REMOVAL OF CORROSION PER SRM 51074-00 REV 142. REWORK CATEGORY "A" PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 5 REV 142 DIMENSIONS:  L=24.28MM, W=21.25MM, D=0.94MM.  REWORK IS BEYOND ADL AS PER SRM 53-41-14-283-002 WERE MAX ADL FOR DEPTH OF REWORK IS 25% OF NOM THICKNESS (1.6MM). PERFORMED PERMANENT REPAIR
